# SDR JGVR20190219001

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 10,661 hours, 7,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 22 CORRODED AREAS OF THE DROPPED AISLE FLOOR (INTERIOR FUSELAGE SKIN) BY BLENDING AREAS, PERFORMING ULTRASONIC AND EDDY CURRENT INSPECTIONS, TREATING, PRIMING, AND INSTALLING REPAIR DOUBLERS AS REQUIRED IAW ENGINEERING REPAIR ORDER ERO-936469 REV IR, APPROVED BY FAA FORM 8110-3 DATED 18 FEB 2019.
